# SDR 08FDEA03739

- Difficulty date: September 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT, LOWER SEAL RETAINER OUTBD SURFACE HAS   CORROSION AROUND THE FASTENERS ON 3 EA SECTIONS.  REMOVED THE LOWER SEAL RETAINERS IAW SRM 51-40-21.  REMOVED LOWER CHANNEL IAW SRM 51-40-21.  REMOVED THE CORROSION IAW SRM 51-74-10.  ALODINED IAW SRM 51-21-10.  PRIMED IAW SRM 51-21-10.  RCEIVED & INSTALLED THE LOWER CHANNEL IAW SRM 51-40-01.
